Journal of Mathematical Finance

Vol.2 No.3(2012), Paper ID 22099, 11 pages



Partial Hedging Using Malliavin Calculus


Lan Ma Nygren, Peter Lakner


Department of Management Sciences, Rider University, Lawrenceville, USA
Department of Statistics and Operations Research, New York University, New York, USA


Copyright © 2012 Lan Ma Nygren, Peter Lakner et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

L. Nygren and P. Lakner, "Partial Hedging Using Malliavin Calculus," Journal of Mathematical Finance, Vol. 2 No. 3, 2012, pp. 203-213. doi: 10.4236/jmf.2012.23023.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.